MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA320400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with three gore® excluder® aaa endoprosthesis featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2018, follow up imaging determined a proximal type i endoleak due to disease progression of the proximal aorta and a lack of circumferential apposition of the most proximal device; a gore® excluder® aortic extender component.Enlargement of the aneurysm was also reported however the amount is unknown as the diameter at the time of initial implant is unknown.The diameter at follow up imaging was reported to be 5 cm.The patient is being monitored by the physician and no reintervention is planned at this time.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7834273
Report Number2017233-2018-00525
Device Sequence Number2468882
Product Code MIH
UDI-Device Identifier00733132618804
UDI-Public00733132618804
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue NumberPLA320400
Device Lot Number10898554
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/12/2018
09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age83 YR